Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 32, NWS Green Bay, WI

April 11, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 11, 2016, 3:33 AM CDT. It took effect at Apr 11, 2016, 10:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2016, 3:33 AM CDT (08:33 UTC)
In effect from
Apr 11, 2016, 10:00 AM CDT
Expired
Apr 12, 2016, 4:00 AM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

319 
WHUS73 KGRB 110833
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CDT MON APR 11 2016

...GUSTY WEST WINDS EXPECTED TODAY...

.GUSTY WEST WINDS WILL DEVELOP THIS MORNING...IN THE WAKE OF A
COLD FRONT EXITING THE REGION. WINDS WILL VEER NORTHWEST TONIGHT.
THAT WILL RESULT IN A CONTINUATION OF THE GUSTY WINDS IN THE
VICINITY OF THE NORTHERN DOOR PENINSULA...WHILE WINDS ELSEWHERE
DIMINISH DURING THE EVENING.

LMZ521-541-111645-
/O.NEW.KGRB.SC.Y.0032.160411T1500Z-160412T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
333 AM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM CDT TUESDAY. 

* WEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID-MORNING...AND
  CONTINUING THIS AFTERNOON. WINDS WILL VEER NORTHWEST THIS
  EVENING. 

* WAVES WILL SLOWLY BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-111645-
/O.NEW.KGRB.SC.Y.0032.160411T1500Z-160412T0300Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
333 AM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING. 

* WEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID-MORNING...AND
  CONTINUING THIS AFTERNOON. WINDS WILL VEER NORTHWEST AND
  DIMINISH THIS EVENING.

* WAVES WILL BUILD TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
3 follow-up statements
186 
WHUS73 KGRB 111510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT MON APR 11 2016

...GUSTY WEST WINDS EXPECTED...

.GUSTY WEST WINDS WILL DEVELOP BY EARLY AFTERNOON...IN THE WAKE
OF A COLD FRONT EXITING THE REGION. WINDS WILL VEER NORTHWEST
TONIGHT. THAT WILL RESULT IN A CONTINUATION OF THE GUSTY WINDS IN
THE VICINITY OF THE NORTHERN DOOR PENINSULA...WHILE WINDS
ELSEWHERE DIMINISH DURING THE EVENING.

LMZ521-541-112315-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1010 AM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WEST WINDS INCREASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON. WINDS
  WILL VEER NORTHWEST THIS EVENING.

* WAVES WILL SLOWLY BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-112315-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0300Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1010 AM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS INCREASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON. WINDS
  WILL VEER NORTHWEST AND DIMINISH THIS EVENING.

* WAVES WILL BUILD TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
747 
WHUS73 KGRB 112037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT MON APR 11 2016

...GUSTY WEST TO NORTHWEST WINDS EXPECTED INTO TONIGHT...

.GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TONIGHT...IN THE
WAKE OF A COLD FRONT EXITING THE REGION. WINDS WILL BECOME MORE
NORTHWEST TONIGHT...WHICH WILL RESULT IN A CONTINUATION OF THE
GUSTY WINDS IN THE VICINITY OF THE NORTHERN DOOR PENINSULA...WHILE
WINDS ELSEWHERE DIMINISH DURING THE EVENING.

LMZ521-541-120445-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
337 PM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WEST WINDS 15 TO 25 KTS VEERING NORTHWEST THIS EVENING. GUSTS
  TO 30 KTS POSSIBLE. NORTHWEST WINDS WILL DIMINISH TO 10 TO 20
  KTS EARLY TUESDAY MORNING.

* WAVES...1 TO 3 FEET...LOCALLY HIGHER NEAR DEATHS DOOR AND TOWARD
  THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-120300-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0300Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 PM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS 15 TO 25 KNOTS. WINDS WILL VEER NORTHWEST AND
  DIMINISH THIS EVENING.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
530 
WHUS73 KGRB 120252
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CDT MON APR 11 2016

...GUSTY NORTHWEST WINDS EXPECTED INTO TONIGHT...

.GUSTY NORTHWEST WINDS WILL CONTINUE TONIGHT...IN THE WAKE OF A
COLD FRONT EXITING THE REGION. 

LMZ522-542-543-120400-
/O.EXP.KGRB.SC.Y.0032.000000T0000Z-160412T0300Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
952 PM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

WINDS AND WAVES HAVE SUBSIDED.

$$

LMZ521-541-120900-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
952 PM CDT MON APR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* NORTHWEST WINDS 15 TO 25 KTS. WINDS WILL DIMINISH TO 10 TO 20
  KTS EARLY TUESDAY MORNING.

* WAVES...1 TO 3 FEET...LOCALLY HIGHER NEAR DEATHS DOOR AND 
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 3:26 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 11, 3:26 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
326 AM CDT MON APR 11 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 322 AM CDT MON APR 11 2016

WARMER AND DRIER WEATHER IS ON THE HORIZON...BUT WE/LL NEED TO
GET THROUGH A FEW MORE CHILLY DAYS FIRST.

THE UPPER FLOW ACRS NOAM IS TRANSITIONING TO A SPLIT FLOW REGIME.
THE CONUS IS EXPECTED TO BE PRIMARILY INFLUENCED BY THE SRN BRANCH
OF THE SPLIT...WHICH WL BECOME INCREASINGLY BLOCKY WITH TIME. THE
MEDIUM RANGE GUIDANCE HAS BECOME PRETTY CONSISTENT IN INDICATING
THE FCST AREA WL BE NEAR THE UPR RIDGE POSN WHEN THE BLOCKING
BECOMES ESTABLISHED. SO AFTER ONE MORE ROUND OF SCT/LGT PCPN THAT
WL ACCOMPANY THE ARRIVAL OF THE WARMER AIR TUE NGT/EARLY
WED...DRY CONDITIONS ARE EXPECTED FOR THE REST OF THE FCST PERIOD.
TEMPERATURES WILL START OUT 10-15F DEG BLO NORMAL THE NEXT COUPLE
DAYS...BUT SHOULD WARM TO 7-12F ABV NORMAL /AT LEAST AWAY FM LAKE
MICHIGAN/ NEXT WEEKEND. PCPN WILL BE MINIMAL.
&&

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 322 AM CDT MON APR 11 2016

A LESS COMPLICATED FCST SITN PRESENTS ITSELF THIS MORNING. COLDER
AIR SURGING SEWD WL BECOME ESTABLISHED ACRS THE AREA TDA...THEN
LINGER TNGT AND TUESDAY. A FAIRLY LARGE THOUGH BROKEN AREA OF CLDS
WAS DROPPING ESE TOWARD THE AREA. THOSE SHOULD BE REINFORCED
DURING THE DAY AS UPR FLOW BECOMES INCREASINGLY CYCLONIC AS UPR
TROF SHARPENS OVER THE REGION. QUITE A FEW OBS IN NRN MN/SWRN ON
HAD SHSN EARLY THIS MORNING. CONSIDERING THE INSTABILITY AND UPR
IMPULSE DROPPING SE TOWARD THE AREA/FALLING UPR HEIGHTS...KEPT
POPS FOR NRN WI QUITE A BIT ABV THE BLEND OF GUIDANCE
PRODUCTS...AND CLOSER TO OLD FCST. THE SHSN SHOULD DECR THIS
EVENING AND CLDS WL DECR ACRS C/E-C WI AS WELL. BUT LOW-LEVEL
WINDS VEERING MORE NLY WL LIKELY BRING ADDITIONAL SC SWD OFF LAKE
SUPERIOR...POSSIBLY ACCOMPANIED BY SOME SHSN/FLURRIES. LINGERED
THAT INTO EARLY TOMORROW MORNING...THEN DECREASED THE CLDS AS
LOW-LEVEL ANTICYCLONE CROSSES THE AREA.

STAYED CLOSE TO BLEND OF ECMWF AND ITS MOS/BIAS-CORRECTED
DERIVATIVES FOR TEMPS AS THOSE HAVE CLEARLY BEEN THE TOP
PERFORMERS LATELY.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 322 AM CDT MON APR 11 2016

A QUIETER AND MORE MILD PATTERN REMAINS ANTICIPATED TO MOVE INTO THE
REGION BY MIDWEEK...ONCE ONE LAST CLIPPER SWINGS THROUGH THE REGION.
MODELS ARE IN MUCH BETTER AGREEMENT WITH THIS CLIPPER...SO A GENERAL
MODEL BLEND WILL SUFFICE.  THEREAFTER...CONFIDENCE IS RELATIVELY
HIGH THROUGH EARLY NEXT WEEKEND.  LARGER SPREAD RETURNS BY NEXT
SUNDAY WHEN A NORTHERN STREAM TROUGH WILL TRY TO OVERWHELM A
DOMINANT RIDGE THAT WILL BE CENTERED ACROSS THE REGION.  IN THIS
SORT OF BLOCKING PATTERN...PREFER TO LEAN TOWARD THE DRIER SOLUTIONS.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE NEXT CLIPPER WILL
QUICKLY MOVE ACROSS THE REGION TUESDAY NIGHT THROUGH EARLY WEDNESDAY
MORNING.  LIKE THE LATEST CLIPPER THAT WENT THROUGH
YESTERDAY...AMPLE DRY AIR WILL BE IN PLACE AHEAD OF THE SYSTEM.
MODELS ARE GENEROUS WITH QPF EVEN WITH ONLY MODEST QG FORCING AND
WARM ADVECTION.  BOTH THE ECMWF AND GFS PRODUCE 1 TO 3 INCHES OVER
FAR NORTHERN WI. HOWEVER...THINK GUIDANCE IS TOO AMBITIOUS AND THAT
DRY AIR WILL PUT A DENT INTO SNOW TOTALS.  WILL ONLY SHOW AROUND AN
INCH ACROSS THE NORTH.  THE THREAT OF PRECIP LOOKS TO END BY MID TO
LATE MORNING ON WEDNESDAY.  IN THE WAKE OF THE SYSTEM...SHOULD SEE A
CLEARING TREND TAKE PLACE WEDNESDAY AFTERNOON.  BUILDING HEIGHTS
ALOFT WILL PROMOTE THE START OF A WARMING TREND WITH HIGHS IN THE
MID 40S TO MID 50S.  CONTINUED MILD AND CLEAR ON WEDNESDAY NIGHT.

REST OF THE FORECAST...AN UPPER LEVEL RIDGE WILL STRENGTHEN DURING
THE THU-SAT PERIOD OVER THE GREAT LAKES REGION AS A BLOCKING PATTERN
DEVELOPS OVER NORTH AMERICA.  THE GREAT LAKES WILL BE ON THE WARM
SIDE OF THIS BLOCKING PATTERN THIS TIME...WITH A CANADIAN HIGH
CENTERED OVER QUEBEC OR THE EASTERN GREAT LAKES...AND SOUTHERLY
WINDS AROUND THE HIGH SUPPORTING GRADUALLY WARMING TEMPS.  TEMPS BY
THE WEEKEND SHOULD BE SOLIDLY IN THE 60S.  THE NEXT MINOR THREAT OF
PRECIP WILL ARRIVE LATE NEXT WEEKEND OR EARLY IN THE FOLLOWING WEEK.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 322 AM CDT MON APR 11 2016

CLDS WL SPREAD BACK ACRS THE AREA FM THE NW THIS MORNING. THOUGH
CIGS MAY INITIALLY FALL INTO MVFR CATEGORY AT TIMES AS THIS
OCCURS...LOW-LEVELS APPEAR DRY ENOUGH FOR CIGS ACRS THE ENTIRE
AREA TO RAISE TO VFR BY MID-DAY. CIGS ACRS THE N COULD FALL TO
MVFR AGAIN OVERNIGHT IF CLD DECK OFF LAKE SUPERIOR MVS S AS
EXPECTED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MPC
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 10, 2:41 PM CDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
241 PM CDT SUN APR 10 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
241 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE FOR SNOW SHOWERS MONDAY AND MONDAY NIGHT ACROSS
NORTHERN WISCONSIN. THE SNOW COULD RESULT IN LOCALIZED HAZARDOUS
TRAVELING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-111945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
241 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY SOUTH WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT
INTO THE EVENING. AS WINDS SHIFT TO THE WEST AND STRENGTHEN
BEHIND A COLD FRONT...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL
LIKELY REDEVELOP LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GUSTY WEST TO NORTHWEST WINDS WILL PERSIST ON MONDAY AND MONDAY
NIGHT...AND THEREFORE CONTINUE THE CONDITIONS THAT ARE HAZARDOUS
TO SMALL CRAFT.

KALLAS/KURIMSKI

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.